# SDR AWXA200700503

- Difficulty date: April 19, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 77,645 hours, 30,032 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143N51974
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - CRACKED CABIN INTERCOSTAL ANGLES, BS 660, S17L, WL 208.  REPLACED CABIN INTERCOSTAL ANGLES, BS 660, S17L, WL 208 IAW B757-200 SRM 51-40-02 AND 51-30-01.
